International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 68 | Views: 140 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | Canada | Volume 10 Issue 1, January 2021


Marcinkiewicz-Zygmund Type Inequality on Arcs of the Circle for Generalized Polynomial

K Kobindarajah [3]


Abstract: Let 1 & lt; p & lt; & infin; and 0 & leq; & alpha; & lt; & beta; & leq; 2 & pi;. Let & alpha; = 1 & lt; 2 & lt; 3 & lt; & lt; = & beta; and let & Delta; = { & theta;: & theta; & epsilon; [ & alpha;, & beta;]}. For a generalized nonnegative algebraic polynomial of (generalized) degree & leq;


Keywords: Large sieve, Generalized Polynomial, Arcs of the Circle


Edition: Volume 10 Issue 1, January 2021,


Pages: 337 - 341


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top